MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN REV SLEV CONTR TORQ WRNCH; TORQUE DEVICES

DEPUY IRELAND 9616671 ATUN REV SLEV CONTR TORQ WRNCH; TORQUE DEVICES
Catalog Number 254600421
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during assembly of the femoral attune sleeve stem construct, the sleeve wrench would not strip/slip around as the surgeon torqued it with the torque wrench.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary evaluation and functional testing of the returned device was unable to confirm the reported event.The returned device functions as intended.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV SLEV CONTR TORQ WRNCH
Common Device Name
TORQUE DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8032530
Report Number1818910-2018-74287
Device Sequence Number11088411
Product Code HXC
UDI-Device Identifier10603295440345
UDI-Public10603295440345
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600421
Device Lot NumberPG270663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/05/2018
11/21/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/06/2018
11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR